# SDR ZW0A0300811

- Difficulty date: January 13, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FWD SERVICE DOOR AFT SILL BRACKET CORRODED, STA 197 AND RBL 53.  REPLACED BRACKET PER DOUGLAS DRAWING 9911516 AND SPM 6-70-01 FASTENER SUBSTITUTION, 51-50-01 SRM.
